# SDR IXXA08SMN148S

- Difficulty date: April 18, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 118 L27r
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR LOCATED AT STATION FS 118 LONGERON 27 RIGHT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  FABRICATED REPAIR DOUBLER, INTERNAL FINGER DOUBLER, FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 53-2-1 FIGURE 7 SHEET 1 AND 4, DC8 SRM 51-9-0 FIGURE 68A, DC8 SRM 53-4-1 FIGURE 1 ITEM D, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND DC8 SRM 51-3-1.
